# SDR SWAA2022012701249

- Difficulty date: June 21, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 59,606 hours, 34,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FOUND ON CABIN FLOOR INTERCOSTAL AROUND FASTENER ON UPPER SURFACE OF UPPER FLANGE. STA 951.5 RBL 30 / REMOVED AND REPLACE SUPPORT FLOOR ON NON ROUTINE CARD DEFECT NUMBER N096830
